sexologist-icon
Periods delay
I have taken primoult n ,for 3 days ,3 dose each day starting from 2nd Oct till 4oct ,so last dose was on 4th night ,till date my periods have not started ,my periods are due from 1oct ,I also have PCOD , After stopping medicine I am feeling feverish and bitter taste in mouth ,please suggest what should I do ,what can be the reason for periods not starting.
43 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Needs to be evaluated.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Wait for few more days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult
Health Tips
Reach Practo profile for further assistance. Consultant Obstetrician and Gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.